# SDR SWAA2023122133723

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 53,263 hours, 28,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 BULLNOSE EMERGENCY EXIT LIGHT LENS MISSING<[01] INSTALLED LENS REF AMM 33-51-03
